# SDR 2007UALA05098

- Difficulty date: December 13, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 20,158 hours, 8,853 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOORS 2L & 2R FAILED ARMING SLIDE FORCE TESTS.  DIRTY/UNLUBED GIRT FITTING INTERFERENCE.  CLEANED AND LUBED GIRT BAR FITTING AND BAR.  OPS CHECKED NORMALLY.
